The Lupus Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
29 Posts
Discussion Starter · #1 ·
Hi everyone, back again, i have just received this weeks bloods back and my MCH has come back marked HIGH at 34 , isee the range is 27-32, does anyone know what this indicates? my ESRis also a wee bit high but all the others seem to be ok, also i have been takin my aza at the same tim as amatriptiline?? apologies for spelling, and after 15mins or so, i feel so sick, i wretch but nothing comes up, and a get a severe headache with dizzyness and have to liedown ,i am taking it before i go to bed so am asleep soon after but im now at the point of dreading to take it,any advice, anyone???/
thanks carol x:worried:
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
have you looked at the side effects and if it workers better with milk,food, or a small meal? Often that is why you feel sick. It may not be the case here just thought of asking the questions. If it is a problem take to the doctor and see if they have any advice or the pharmacy often will be more help as the doctors order the meds and they deal with them more one on one these days.
Hope Your feel better soon
onetay
 
1 - 2 of 2 Posts
Top